# SDR CA100609008

- Difficulty date: June 7, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC6
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Rod
- Part number: C6CF14351
- Condition: Mismanufactured
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

QTY 4 RODS WERE MFG WITH A FASTENER MISSING, FROM 1 ROD END IAW THE DWG.  MFG IS CURRENTLY INVESTIGATING THE CONFIGURATION OF 2 PUSH RODS INSTALLED ON THIS ACFT TO DETERMINE IF FURTHER ACTION IS REQUIRED.  2 ARE BEING RETURNED FOR REWORK.
